Patient discussion about change
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. If someone as alcoholism do there eyes change color?
My husband says his work mate told him that if you’re an alcoholic your eyes can change color. As an example If you have blue eyes they become a darker blue because of something in your bloodstream?. I think my husband’s workmate is winding my husband up, or is he telling the truth?
|A1||That is an untruth. The color of the eyes in an alcoholic will not change color. The only thing in the eyes that will change color are the corneas (the whites of the eyes) they will turn yellow due to jaundice and probably cirrhosis of the liver. The skin will also turn yellow with the jaundice.|
|A2||If someone is an alcoholic then generally their eyes change to a nice shade of bloodshot red…|
Q. What types of hormonal changes caused by fibromyalgia?
Fibromyalgia affects hormones because I feel pain in my back bone. What types of hormonal changes caused by fibromyalgia?
|A||Have you ever checked your back pain with a doctor? It may or may not be due to fibromyalgia. Low serotonin levels, low growth hormone levels, and low levels of neuropeptide Y, a component of the feel-good hormone neurotransmitter norepinephrine have been associated with fibromyalgia. Elevated levels of substance P acts as a neurotransmitter and signals the body to experience pain. These pains have also been observed in the spinal cord of fibromyalgia patients.|
Q. Have you changed your life and diet because of Fibromyalgia and did that help?
I’m with Fibromyalgia. It is very difficult for me to deal with this disease. Anybody else have this problem? Have you changed your life and diet because of Fibromyalgia and did that help?
|A1||nutrition can really change your health- fibromyalgia is included. giving the body all it's needed nutrients and avoiding a few.|
here is a recommended diet for FM:
hope that helps!
|A2||I am also with Fibromyalgia but I changed my lifestyle. I didn't change my diet, because I don’t have any digestion problem. But I changed my sleeping time, I go to sleep every day at the same time and I wake up every day at the same time including weekends. This helped me to improve my sleep and get better rest, which has helped with the pain and other symptoms as well.|
Q. Is this because of the milk change or anything else.
After the change of formula milk to cow milk one and half year old daughter seems to be constipated most days. It’s really upsetting her. Is this because of the milk change or anything else?
|A||Check if your baby is not consuming the milk more than required and recommended. Large volume of milk, both formula or cows can lead to constipation in children. Reduce her intake of milk see if the constipation resolves, but ensure of her fluid intake like plain water to help her digestive system. It’s always good to keep up a good intake of plain water. Fruit, vegetables and wholegrain cereals are the best sources of fibre and must be introduced and these stimulate the digestive system. Try these as it may of your help, but if trouble persists do visit a doctor or dietician.|
Q. Can diet change do some benefit?
I am getting sick of my husband these days, he is gaining on his snoring and I worry about my sleepless nights and the stress it’s giving to me...…he just gets anger with me when I criticize about his snoring …..Can diet change do some benefit?
|A||If your hubby is not obese then I suggest you to keep him away from drinking or consuming any dairy products or having big meal just before his sleep as it causes mucus build up in the throat and the lungs. Going to bed with such a build up will cause him to snore and a full stomach will push on the diaphragm and this limit breathing.|
Q. Can clonazepam cause personality changes?
|A||Yes, clonazepam can cause personality changes, however it is not one of its most common side effects. More common side effects are drowsiness, irritability and aggression and impaired motor function (coordination, balance) and with higher doses it can cause slight amnesia.|
Q. I am completely clueless. Why this sudden change. I am on lithium but now I am going better with it?
For the past 10 years my sleep is reduced to just 4-5 hours a day (night sleep). Suddenly I sleep for over 10 hours every night. I am completely clueless. Why this sudden change. I am on lithium but now I am going better with it?
|A||It’s actually the side effect of these medications, which makes you sleep more and is good ----because getting the right amount of sleep is crucial to control mania. A close relative of mine took Seroquil and felt completely tired. Later we found that she is improving with less or no tiredness. Now she doesn’t feel much tired. She is on seroquil now but at reduced doses. You are also on your medications and it might be working for you as well, as it worked for my friend. So sleep more and just get well!|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.